# SDR PCSA2013020801

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 75,708 hours, 43,624 cycles
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: AV16B519D
- Part serial: 724
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

AFTER START, ENGINE NR 2 SHUTDOWN.  MAINTENANCE REPLACED THE NR 2 ENGINE FUEL SHUTOFF VALVE PER THE B727 AMM.
